# SDR PIDR2006032

- Difficulty date: October 22, 2006
- Submitted: October 26, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FUSELAGE SKIN IN AREA OF LT KEELBEAM (STR 28LT) AND RT KEELBEAM (STR 28RT)AT BS727A-4.  CUT OUT FUSELAGE SKIN FOR ACCESS TO LT AND RT KEELBEAMS.  REMOVED CORROSION FROM LT AND RT KEELBEAM AREAS WITHIN LIMITS OF SRM 53-60-12 FIG. 101.  REPLACED CORRODED SECTION OF FUSELAGE SKIN IAW EA NR 53-275.
